Variational principle for equations integrable by the inverse problem method

Vladimir E Zakharov, A. V. Mikhailov

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)43-44
Number of pages2
JournalFunctional Analysis and its Applications
Volume14
Issue number1
DOIs
StatePublished - Jan 1980
Externally publishedYes

Fingerprint

Integrable Equation
Inverse problems
Variational Principle
Inverse Problem

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

Variational principle for equations integrable by the inverse problem method. / Zakharov, Vladimir E; Mikhailov, A. V.

In: Functional Analysis and its Applications, Vol. 14, No. 1, 01.1980, p. 43-44.

Research output: Contribution to journalArticle

@article{fc8d3d9469c349bfb7f86b5a26b8ecb4,
title = "Variational principle for equations integrable by the inverse problem method",
author = "Zakharov, {Vladimir E} and Mikhailov, {A. V.}",
year = "1980",
month = "1",
doi = "10.1007/BF01078417",
language = "English (US)",
volume = "14",
pages = "43--44",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Variational principle for equations integrable by the inverse problem method

AU - Zakharov, Vladimir E

AU - Mikhailov, A. V.

PY - 1980/1

Y1 - 1980/1

UR - http://www.scopus.com/inward/record.url?scp=34250247095&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250247095&partnerID=8YFLogxK

U2 - 10.1007/BF01078417

DO - 10.1007/BF01078417

M3 - Article

AN - SCOPUS:34250247095

VL - 14

SP - 43

EP - 44

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 1

ER -